MAUDE Adverse Event Report: DePuy Mitek LLC US VAPR; Electrosurgical, Cutting & Coagulation & Accessories

DePuy Mitek LLC US VAPR; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 225028
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure, the vapr device did not stop automatically after activation.No error message or warning was displayed on the device.The tripolar continued to activate and did not stop as expected.The tripolar was replaced and another tripolar was used on the same patient.There was sixty-minute delay to the surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.Report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
VAPR
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50779734
Report Number1221934-2026-04151
Device Sequence Number10683030
Product Code GEI
UDI-Device Identifier10886705023103
UDI-Public(01)10886705023103(10)U2512005(17)incomplete
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number225028
Device Lot NumberU2512005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown